References

  1. Aron R., Falcó J., García D., Maestre M. Algebras of symmetric holomorphic functions of several complex variables. Revista Matemática Complutense 2018, 31 (3), 651-672. doi: 10.1007/s13163-018-0261-x
  2. Aron R., Falcó J., Maestre M.Separation theorems for group invariant polynomials. The Journal of Geometric Analysis 2018, 28 (1), 393-404. doi: 10.1007/s12220-017-9825-0
  3. Kravtsiv V., Vasylyshyn T., Zagorodnyuk A. On algebraic basis of the algebra of symmetric polynomials on $\ell_p(\mathbb{C}^n)$. Journal of Function Spaces 2017, 2017, Article ID 4947925, 8 p. doi: 10.1155/2017/4947925
  4. Mitrofanov M. A. Approximation of continuous functions on complex Banach spaces. Math. Notes 2009, 86, (3-4), 530-541, doi: 10.1134/S0001434609090302
  5. Mujica J. Complex Analysis in Banach Spaces. North Holland, 1986,
  6. Vasylyshyn T. V., Zagorodnyuk A. V. Polarization formula for $(p,q)$-polynomials on a complex normed space. Methods Funct. Anal. Topology 2011, 17 (1), 75-83.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.